Connect with others who understand.

sign up log in
About MyBCTeam

Connect with others who understand.

sign up log in
About MyBCTeam
Real members of MyBCTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Ovary Suppression

Ovary Suppression

Anyone else have ovary suppression done using Lupron? Interested in knowing your experience and your thoughts about it. Thank you!

posted over 7 years ago
A MyBCTeam Member said:

Started ovarian suppression and tamoxifen in Dec. then saw 2 new MO's and changed over to an AI. So far minimal s/e. I spoke to the pharmacist- said it may take a few months getting the hot flashes. The shot is a little painful as they are putting a pellet in your belly. The tingling lasts a few minutes and then it's gone.

posted over 7 years ago
A MyBCTeam Member said:

I have been on Tamoxifen and getting Lupron shots for about 14 months. I get the shot in my rear and it's a little tender for a day or two. I'm not sure which drug to attribute it to, but I get hot flashes and night sweats. The hot flashes are not as bad as they used to be (not so many in a day), and I've taken to sleeping in layers of moisture-wicking clothing (my ski stuff, actually!), which helps with the night sweats. I haven't really had any other side effects.

posted over 7 years ago
Already a Member? Log in